Nov 1, 2013
I am experiencing hair loss and I feel it is due to the application of Testim gel to treat low testosterone levels. Could this be true? The gel is doing wonders for my energy levels, libido, and general well being. It is great. I would hate to stop applying it but if hair loss is due to this treatment it has to go. I cut back from twice a day to once. Are there other treatments w/o such a side affect? Will the hair grow back?!
Response from Dr. Young
Hello and thanks for your post.
There are multiple causes of hair loss among men- but in brief, restoration of your testo levels to normal could be part of the story. If a reversible cause is identified, your hair should grow back.
The normal dose of Testim is once-daily- unless your care provider has specifically tested your levels and they are low on this dose, I'd suggest reducing dosing to once daily.
There are multiple benefits to having normal testo levels, including energy and libido, but also bone health.
I'd suggest speaking with your care provider about the situation and your options. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Sign Of HIV Infection
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Does Genital Warts Virus Ever Go Away?
- Are Dialysis Patients Tested For Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.